Alert archive / Virginia / Flash Flood Warnings in 2020
Flash Flood Warning 67, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Aug 31, 2020, 7:55 PM EDT for Buchanan County, Dickenson County, Virginia; McDowell County, West Virginia. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2020, 7:55 PM EDT (23:55 UTC)
- Expired
- Sep 1, 2020, 1:45 AM EDT
- In force
- 6 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Buchanan County, VA, Dickenson County, VA, McDowell County, WV
The radar
The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 8:31 PM EDT | FLASH FLOOD | 2 E Artia, VA | VIDEO SHOWING LOONEY CREEK OUT OF ITS BANKS AND FLOODING ROUTE 656. |
| Aug 31, 9:00 PM EDT | HEAVY RAIN 3.26 | Stacy, VA | MEASURED FROM 700 PM TO 900 PM. |
| Aug 31, 9:30 PM EDT | FLASH FLOOD | Big Rock, VA | SEVERAL SECTIONS OF ROUTE 460 ARE CLOSED DUE TO FLOODING. |
| Aug 31, 9:57 PM EDT | FLASH FLOOD | 2 Ene Grundy, VA | SLATE CREEK OUT OF ITS BANKS AND FLOODING SLATE CREEK RD. |
| Aug 31, 10:02 PM EDT | FLASH FLOOD | 1 N Grundy, VA | VIDEO SHOWING SIX AND TWENTYMILE CREEK OUT OF ITS BANKS AND FLOODING 6 AND 20 MILE BRANCH RD. |
| Aug 31, 10:30 PM EDT | FLASH FLOOD | 1 Nnw Pearly, VA | POPLAR CREEK ROAD IMPASSABLE DUE TO FLOODING. |
| Aug 31, 10:30 PM EDT | FLASH FLOOD | 2 Ene Longbottom, VA | CONVICT HOLLOW ROAD IMPASSABLE DUE TO FLOODING. |
| Aug 31, 10:30 PM EDT | FLASH FLOOD | 2 Ene Longbottom, VA | ROAD CLOSURE DUE TO HIGH WATER AT SLATE CREEK ROAD. |
| Aug 31, 10:30 PM EDT | FLASH FLOOD | 3 Sse Home Creek, VA | ELKINS BRANCH ROAD IMPASSABLE DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 757 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
483
WGUS51 KRLX 312355
FFWRLX
VAC027-051-WVC047-010345-
/O.NEW.KRLX.FF.W.0067.200831T2355Z-200901T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
755 PM EDT Mon Aug 31 2020
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Central Buchanan County in southwestern Virginia...
Northeastern Dickenson County in southwestern Virginia...
West Central McDowell County in southern West Virginia...
* Until 1145 PM EDT.
* At 755 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Grundy, Breaks Interstate, Big Rock, Roseann, Vansant, Stacy and
Hurley.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3738 8220 3745 8197 3743 8187 3731 8194
3724 8203 3726 8236 3727 8234 3728 8234
3728 8232 3730 8231
FLASH FLOOD...RADAR INDICATED
$$
302 follow-up statements
157
WGUS71 KRLX 010149
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
949 PM EDT Mon Aug 31 2020
VAC027-051-WVC047-010345-
/O.CON.KRLX.FF.W.0067.000000T0000Z-200901T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Buchanan VA-Dickenson VA-McDowell WV-
949 PM EDT Mon Aug 31 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT THIS
EVENING FOR CENTRAL BUCHANAN, NORTHEASTERN DICKENSON AND WEST
CENTRAL MCDOWELL COUNTIES...
At 949 PM EDT, Local law enforcement reported several roads closed
due to flooding in the warned area. Several sections of Route 460
are closed northwest of Grundy, near Big Rock. Flash flooding is
already occurring. Between 2.5 and 3.5 inches of rain have fallen. A
reporting gauge in the community of Stacy has measured 3.26 inches
over the past couple of hours.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Grundy, Breaks Interstate, Big Rock, Roseann, Vansant, Stacy and
Hurley.
This includes the following streams and drainages...
Blackey Fork, Lester Fork, Rocklick Creek, Knox Creek, Poplar
Creek, Panther Creek, Bull Creek, and Dismal Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3738 8220 3745 8197 3743 8187 3731 8194
3724 8203 3726 8236 3727 8234 3728 8234
3728 8232 3730 8231
FLASH FLOOD...OBSERVED
$$
30496
WGUS51 KRLX 010325
FFWRLX
VAC027-051-WVC047-010545-
/O.EXT.KRLX.FF.W.0067.000000T0000Z-200901T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1125 PM EDT Mon Aug 31 2020
The National Weather Service in Charleston has extended the
* Flash Flood Warning for...
Central Buchanan County in southwestern Virginia...
Northeastern Dickenson County in southwestern Virginia...
West Central McDowell County in southern West Virginia...
* Until 145 AM EDT.
* At 1125 PM EDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 2.5 and 3.5
inches of rain have fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Grundy, Breaks Interstate, Big Rock, Roseann, Vansant, Stacy and
Hurley.
This includes the following streams and drainages...
Blackey Fork, Lester Fork, Left Fork Pawpaw Creek, Barts Lick
Creek, Pound River, Rocklick Creek, Big Butt Branch, Hunts Fork,
Home Creek, Knox Creek, Jacks Creek, Trace Fork, Levisa Fork,
Poplar Creek, Greenbrier Creek, Camp Branch Creek, Guess Fork,
Left Fork Bull Creek, Looney Creek, Lynn Camp Creek, Brushy Fork,
Slate Creek, Elkins Branch, Panther Creek, Laurel Fork, Little
Greenbrier Creek, Bull Creek, Right Fork Straight Fork, Middle
Fork Panther Creek, Dismal Creek and Left Fork Home Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3738 8220 3745 8197 3743 8187 3731 8194
3724 8203 3726 8236 3727 8234 3728 8234
3728 8232 3730 8231
FLASH FLOOD...OBSERVED
$$
JZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 2:33 PM EDT, 5 hours 22 minutes earlier.
Area forecast discussion, Aug 31, 2:33 PM EDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
233 PM EDT Mon Aug 31 2020
.SYNOPSIS...
A warm front/surface low sends rain overspreading the area
today. Wavy front brings unsettled weather through Friday. High
pressure builds in for the weekend.
&&
.NEAR TERM /THROUGH TUESDAY/...
As of 1230 PM Monday...
Combination of a shortwave trough and area of broad moist ascent
resulted in showers and embedded thunderstorms this morning,
along with localized flash flooding issues. The bulk of this
activity is shifting north and east, and we should overall see a
decrease in activity across the area. However, showers and
thunderstorms with heavy downpours will be possible through the
afternoon/evening hours, as a warm frontal boundary, currently
across far southern zones starts to move northward across the
area, and embedded disturbances affect the region. With that
being said, there is uncertainty in how much additional
convection will get going after this mornings activity and
current cloud cover, although some breaks are starting to form
on satellite to our south and west. SPC has the area in a
general thunder, but there is a small possibility that with the
amount of shear, if anything gets going it could become
organized.
Biggest threat with any additional convection that is able to
form is of course the increased flash flooding risk. Guidance
values across the north and east are already less than an inch
an hour. Will watch trends to see if the watch needs to be
expanded in area.
Expecting widespread fog overnight tonight. Tuesday, looks to be
hot, humid, with area in warm sector, along with possibilities
for afternoon/evening convection from combination of daytime
heating and a shortwave moving into the Ohio Valley.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
As of 232 PM Monday...
A cutoff low the Four Corners region Tuesday night will slowly drift
eastward across the Southern Plains through midweek. Meanwhile,
an upper level ridge will be situated off the Southeast US
coast during this time. This will place our region in a moist
southwesterly flow aloft with a series of embedded shortwaves
expected to ripple through our area. The first in a series of a
shortwaves will move through Tuesday night and is expected to
result in scattered showers and storms across the region.
As additional shortwave energy ejects towards our area in the
southwesterly flow aloft, unsettled weather is expected to
continue through the remainder of the short term period with
several rounds of scattered showers and storms expected each
day. Latest SPC Day 3 Outlook does highlight the southern half
of our area in a Marginal risk for severe storms on Wednesday
with the greatest hazard being damaging winds. In addition, with
the moist airmass in place as models show PWAT values surging
to over 2" across parts of the area, thinking that some hydro
issues can't be ruled out, especially during repetitive rounds
of convection. Otherwise, expect temperatures to be at or a few
degrees above normal both Wednesday and Thursday.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
As of 232 PM Monday...
A large scale upper trough will dig into the Great Lakes region
late this week and push a cold front across our area on Friday.
As this frontal boundary moves across the area, widely scattered
showers and storms are expected to develop. Precipitation is
then expected to decrease from west to east by Friday evening as
the cold front pushes eastward and high pressure builds into the
mid Mississippi Valley.
With Canadian high pressure in control this weekend, dry
conditions are expected across the area. Cooler northerly flow
on Saturday should keep temperatures in the mid to upper 70s
across the lowlands and 60s in the higher elevations. However,
return flow should allow temperatures to return to normal by
Sunday as high pressure shifts east of the area. Precipitation
chances are then expected to increase by early next week as a
cold front approaches the area on Monday. Thus, have PoPs
increasing from west to east across the region by Monday as the
front approaches.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 135 PM Monday...
Bulk of shower and thunderstorm activity is exiting to the east
of the northern mountains, with widespread MVFR and local IFR in
its wake. Isolated to scattered convection is still possible
this afternoon and evening, but for the most part, bulk of
activity has ended. Any additional showers or storms will be
capable of brief IFR conditions, but most areas should see
somewhat of an improvement in conditions to low VFR this
afternoon/evening.
Overnight, after 03Z, widespread fog and/or stratus is expected
to form, with widespread IFR and areas of LIFR/VLIFR
conditions. Conditions will gradually improve to MVFR then VFR
after 13-14Z on Tuesday.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...
FORECAST CONFIDENCE: Low
ALTERNATE SCENARIOS: More convection may form this
afternoon/evening than currently predicted. Timing and
restrictions associated with fog overnight may vary from
forecast.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY M M M M M M M M M H M L
HTS CONSISTENCY H H L L H H H H H L M M
BKW CONSISTENCY H L L H H M M L M L L M
EKN CONSISTENCY M M M M H H H H H H H H
PKB CONSISTENCY H H H H M M M M M H M M
CKB CONSISTENCY H H H H H H H H M H H H
AFTER 18Z TUESDAY...
IFR possible in showers and thunderstorms through Thursday.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 2 AM EDT Tuesday for WVZ516-518-520-522>524-
526.
OH...None.
KY...None.
VA...None.
&&
SYNOPSIS...SL/RG
NEAR TERM...SL
SHORT TERM...RG
LONG TERM...RG
AVIATION...SLHazardous weather outlook, Aug 31, 3:37 AM EDT, 16 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 337 AM EDT Mon Aug 31 2020 WVZ516-518-520-522>524-526-010745- Southeast Raleigh-Southeast Fayette-Southeast Nicholas- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Southeast Randolph- 337 AM EDT Mon Aug 31 2020 ...FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of northeast West Virginia and southeast West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Periods of showers and thunderstorms are expected Tuesday through Friday. With a warm and humid airmass in place, a few strong thunderstorms will be possible, along with the threat of locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-WVZ013-015-024>028-033-034-039-040-515-517-519-521-525- 010745- Dickenson-Buchanan-Lincoln-Kanawha-Mingo-Logan-Boone-Clay-Braxton- McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-Northwest Fayette- Northwest Nicholas-Northwest Webster-Northwest Randolph- 337 AM EDT Mon Aug 31 2020 This Hazardous Weather Outlook is for southwest Virginia, and portions of central West Virginia, northeast West Virginia, northern West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...Today and Tonight. A system will affect the area, bringing a soaking rainfall to much of the region. Rainfall totals could exceed an inch, which, over time, could lead to localized flooding, especially under a thunderstorm or where heavy rain occurred over the past week. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Periods of showers and thunderstorms are expected Tuesday through Friday. With a warm and humid airmass in place, a few strong thunderstorms will be possible, along with the threat of locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-016>020- 029>032-010745- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Putnam-Roane-Wirt-Calhoun-Ritchie- Doddridge-Gilmer-Lewis-Harrison-Taylor- 337 AM EDT Mon Aug 31 2020 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, and portions of central West Virginia, northern West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Periods of showers and thunderstorms are expected Tuesday through Friday. With a warm and humid airmass in place, a few strong thunderstorms will be possible, along with the threat of locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Aug 31, 3:53 PM EDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
353 PM EDT MON AUG 31 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM FLASH FLOOD LLOYD 38.62N 82.86W
08/31/2020 GREENUP KY 911 CALL CENTER
COAL BRANCH ROAD CLOSED DUE TO FLOODING AND A ROAD
BREAK FROM COAL BRANCH EXCEEDING ITS BANKS. ROAD HAS
SINCE REOPENED. TIME FROM 911 CENTER POST.
&&
EVENT NUMBER RLX2001197
WEBBSpecial weather statement, Aug 31, 5:12 PM EDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Charleston WV
512 PM EDT Mon Aug 31 2020
WVZ024-025-034-312230-
Wyoming-Logan-Mingo-
512 PM EDT Mon Aug 31 2020
...DOWNPOURS WILL AFFECT SOUTHEASTERN MINGO... SOUTH CENTRAL LOGAN
AND WEST CENTRAL WYOMING COUNTIES...
At 510 PM EDT, thunderstorms with heavy rainfall were clustered near
Woodman, or 15 miles southeast of Williamson, moving east at 10 mph.
Locations impacted include...
Hanover, Red Jacket, R.d. Bailey Lake, Hinch, Gilbert Creek, Matewan,
Gilbert, Hampden, Meador and Pie.
Torrential rainfall is rive your vehicle through flooded roadways.
A quick 1 to 2 inches of rain can be expected.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.
Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.
LAT...LON 3753 8194 3755 8197 3753 8201 3755 8204
3753 8205 3756 8208 3755 8212 3757 8214
3758 8212 3759 8213 3759 8216 3762 8216
3762 8218 3764 8218 3763 8219 3763 8221
3765 8223 3769 8176 3758 8170
TIME...MOT...LOC 2110Z 256DEG 12KT 3756 8203
30Special weather statement, Aug 31, 5:38 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Charleston WV
538 PM EDT Mon Aug 31 2020
VAZ004-WVZ033-312215-
Buchanan-McDowell-
538 PM EDT Mon Aug 31 2020
...A STRONG THUNDERSTORM WILL AFFECT FAR NORTHERN BUCHANAN AND
NORTHWESTERN MCDOWELL COUNTIES...
At 537 PM EDT, a strong thunderstorm was located over Argo, or 15
miles north of Grundy, moving east at 20 mph.
Winds in excess of 45 mph are possible with this storm.
Locations impacted include...
Hurley and Panther.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3743 8212 3753 8197 3753 8194 3751 8194
3752 8193 3751 8193 3753 8191 3751 8180
3738 8195
TIME...MOT...LOC 2137Z 285DEG 16KT 3749 8203
30The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 5:38 PM EDT | Special Weather Statement | RLX | Buchanan | 37 min |
| Aug 31, 5:21 AM EDT | Special Weather Statement | RLX | Fayette, Nicholas | 54 min |
| Aug 31, 8:32 AM EDT | Flash Flood Warning | RLX | Fayette | 5 hr |
| Aug 31, 9:53 AM EDT | Special Weather Statement | RLX | Logan, Mingo | 112 min |
| Aug 31, 5:12 PM EDT | Special Weather Statement | RLX | Mingo | 78 min |
Nearby
Flash Flood Warnings in Virginia, 2020Flash Flood Warnings in West Virginia, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.